# SDR DALA2019062103722

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 90,772 hours, 12,407 cycles
- Engine: Ge CF680C2B6F
- Engine time: 86,831 hours, 11,658 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Condition: Malfunctioned
- Location: Vsv
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 99 DIVERTED,   DURING CLIMB OUT PASSING 18000 FT THE RIGHT ENGINE COMPRESSOR STALLED. A YAWING MOVEMENT AND LOUD BANG WAS HEARD. FIRST OFFICER DECLARED EMERGENCY. PARAMETERS REMAINED NORMAL FOR DURATION OF FLIGHT, NORMAL LANDING. REPLACED VSV ACTUATOR AND EEC. SYSTEM OPERATION IS NORMAL.
